# SDR DJFA2007096

- Difficulty date: August 19, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N715TA
- Make and model: Beech 400A
- Aircraft serial: RK189
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DURING CLIMB 34,000 TO 40,000 HEARD A LOUD BANG & NOTICED LT ENGINE SPOOLING DOWN. DECLARED AN EMERGENCY & DIVERTED.  RESTART ATTEMPT FAILED.   1 ENGINE LANDING NORMAL, NO PROBLEMS.  MX FOUND SEVERE DAMAGE IN AFT PORTION OF ENGINE INCLUDING DAMAGED TURBINE BLADES.  INLET SECTION SHOWED NO EVIDENCE OF DAMAGE.  ENGINE SEIZED.  MX REPLACED ENGINE.
